Cauchy transformation of generalized functions
Doklady Akademii Nauk, Tome 134 (1960) no. 6, pp. 1287-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_6_a4,
author = {V. A. Kakichev},
title = {Cauchy transformation of generalized functions},
journal = {Doklady Akademii Nauk},
pages = {1287--1290},
year = {1960},
volume = {134},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_6_a4/}
}
V. A. Kakichev. Cauchy transformation of generalized functions. Doklady Akademii Nauk, Tome 134 (1960) no. 6, pp. 1287-1290. http://geodesic.mathdoc.fr/item/DAN_1960_134_6_a4/